MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N8371
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that blood back flowed in a clearlink system non-dehp y-type catheter extension set.Once the extension set is connected to the patient catheter, ¿blood comes out between the two tubes at the bifurcation when flushing saline¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D4 expiration date: update the null value from 'ni' to 'n/a'.H11: three (03) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed and a leak was observed between the tubes and bifurcated y-junctions.The tubing dimensions and insertion depths were within specifications.The reported condition was verified as a leak.The cause of the condition is related to improper assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h11
see h11
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20353512
Report Number1416980-2024-05415
Device Sequence Number3579175
Product Code FPA
UDI-Device Identifier00085412048925
UDI-Public(01)00085412048925(10)R24E18185
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N8371
Device Catalogue Number2N8371
Device Lot NumberR24E18185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE.
Patient SexUnknown